2 doctors weighed in:

I started Lexapro, (escitalopram) 5mg/day, 15 days ago and feel extremely restless/anxious. Sleep is awful. Is it worth it to continue? Will these feelings go?

2 doctors weighed in
Dr. Eric Weisman
Neurology
1 doctor agrees

In brief: Lexapro (escitalopram)

plus Prozac or cymbalta (duloxetine) can precipitate serotonergic syndrome.
Any one of the agents can precipitate mania or hypo mania ( any chance you might be bipolar ? ) don't combine the agents without strict supervision ( heart rate, BP, temperature, etc) often switching from one serotonergic agent to another requires a wash out period of up to 2 weeks.

In brief: Lexapro (escitalopram)

plus Prozac or cymbalta (duloxetine) can precipitate serotonergic syndrome.
Any one of the agents can precipitate mania or hypo mania ( any chance you might be bipolar ? ) don't combine the agents without strict supervision ( heart rate, BP, temperature, etc) often switching from one serotonergic agent to another requires a wash out period of up to 2 weeks.
Dr. Eric Weisman
Dr. Eric Weisman
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors